DING Xie-ping. Generalized Vector Quasi-Equilibrium Problems in Locally G-Convex Spaces[J]. Applied Mathematics and Mechanics, 2005, 26(5): 519-526.
Citation: DING Xie-ping. Generalized Vector Quasi-Equilibrium Problems in Locally G-Convex Spaces[J]. Applied Mathematics and Mechanics, 2005, 26(5): 519-526.

Generalized Vector Quasi-Equilibrium Problems in Locally G-Convex Spaces

  • Received Date: 2003-06-30
  • Rev Recd Date: 2005-01-18
  • Publish Date: 2005-05-15
  • Some classes of generalized vector quasi-equilibrium problems (in short, GVQEP) are introduced and studied in locally G-convex spaces which includes most of generalized vector equilibrium problems, generalized vector variational inequality problems, quasi-equilibrium problems and quasi-variational inequality problems as special cases. First, an equilibrium existence theorem for one person games is proved in locally G-convex spaces. As applications, some new existence theorems of solutions for the GVQEP are established in noncompact locally G-convex spaces. These results and argument methods are new and completely different from that in recent literature.
  • loading
  • [1]
    LIN Lai-jiu,YU Zenn-tseun.On some equilibrium problems for Multimaps[J].J Comput Appl Math, 2001,129(1/2):171—183. doi: 10.1016/S0377-0427(00)00548-3
    DING Xie-ping.Quasi-variational inequalities and social equilibrium[J].Appl Math Mech,1991,12(7):639—646. doi: 10.1007/BF02018945
    DING Xie-ping.Existence of solutions for quasi-equilibrium problems[J].J Sichuan Normal Univ,1998,21(6):603—608.
    DING Xie-ping.Existence of solutions for quasi-equilibrium problems in noncompact topological spaces[J].Computers Math Appl,2000,39(3/4):13—21.
    DING Xie-ping. Quasi-equilibrium problems with applications to infinite optimization and constrained games in noncompact topological spaces[J].Appl Math Lett,2000,13(3):21—26.
    DING Xie-ping. Quasi-equilibrium problems and constrained multiobjective games in generalized convex spaces[J]. Appl Math Mech,2001,22(2):160—172.
    DING Xie-ping. Maximal element principles on generalized convex spaces and their applications[A].In:Argawal R P Ed.Mathematical Analysis and Applications (4)[C]. London: Taylor & Francis, 2002,149—174.
    LIN Lai-jiu, Park S. On some generalized quasi-equilibrium problems[J].J Math Anal Appl, 1998,224(2): 167—181. doi: 10.1006/jmaa.1998.5964
    CHEN Ming-po, LIN Lai-jiu, Park S. Remarks on generalized quasi-equilibrium problems[J].Nonlinear Anal, 2003,52(2):433—444. doi: 10.1016/S0362-546X(02)00106-2
    Park S. Fixed points and quasi-equilibrium problems[J].Math Computer Modelling,2000,32(11/13):1297—1304. doi: 10.1016/S0895-7177(00)00204-1
    Ansari Q H, Yao J C. An existence result for the generalized vector equilibrium problem[J]. Appl Math Lett, 1999,12(8):53—56.
    Oettli W, Schlager D. Existence of equilibria for g-monotone mappings[A].In:Takahashi W,Tanaka T Eds.Nonlinear Analysis and Convex Analysis[C].Singapore:World Scientific Pub, 1999,26—33.
    DING Xie-ping,Park J Y. Fixed points and generalized vector equilibria in G-convex spaces[J]. Indian J Pure Appl Math,2003,34(6):973—990.
    DING Xie-ping, Park J Y. Generalized vector equilibrium problems in generalized convex spaces[J]. J Optim Theory Appl,2004,120(2):225—235.
    LIN Lai-jiu, YU Zenn-tsuen, Kassay G. Existence of equilibria for multivalued mappings and its application to vectorial equilibria[J].J Optim Theory Appl, 2002,114(1):189—208. doi: 10.1023/A:1015420322818
    Giannessi F.Vector Variational Inequalities and Vector Equilibria[M].London: Kluwer Academic Publishers, 2000,403—422.
    Park S. Fixed points of better admissible maps on generalized convex spaces[J].J Korean Math Soc, 2000,37(6):885—899.
    Park S. Fixed point theorems in locally G-convex spaces[J].Nonlinear Anal, 2002,48(6): 869—875. doi: 10.1016/S0362-546X(00)00220-0
    Park S, Kim H. Foundations of the KKM theory on generalized convex spaces[J].J Math Anal Appl,1997,209(2): 551—571. doi: 10.1006/jmaa.1997.5388
    Tarafdar E. Fixed point theorems in locally H-convex uniform spaces[J]. Nonlinear Anal,1997,29(9):971—978. doi: 10.1016/S0362-546X(96)00174-5
    Horvath C D. Contractibility and generalized convexity[J].J Math Anal Appl, 1991,156(2):341—357. doi: 10.1016/0022-247X(91)90402-L
    Aliprantis C D, Border K C.Infinite Dimensional Analysis[M].New York: Springer-Verlag, 1994,456—520.
    YUAN Xian-zhi.KKM Theory and Applications in Nonlinear Analysis[M].New York: Marcel Dekker, Inc,1999,229—321.
    Aubin J P, Ekeland I.Applied Nonlinear Analysis[M].New York:John Wiley & Sons, 1984.
  • 加载中


    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2302) PDF downloads(751) Cited by()
    Proportional views


    DownLoad:  Full-Size Img  PowerPoint